Aug 23, 2018
Over the past few days, the National City Police Department has responded to several concerning incidents related to drug overdoses which involved some Sweetwater High School students. The Police department has been working closely with our Sweetwater High School administrators to both share information and identify the root of the problem.
As we continue with our investigation, we are encouraging parents to talk to their student about the overall negative effects of potentially life threatening. Please check to see that your student does not have any suspicious paraphernalia or packages in their belongings or at home.
We will continue to work with our law enforcement to make sure that all of our students are safe and away from drugs. Please contact the National City police department at (619)336-4411 or Sweetwater High school at (619)474-9700 if you have any questions or concerns.
Common signs and symptoms of a drug overdose may include:
- Disorientation or confusion
- Unsteady walking
- Agitation or paranoia
- Dilated pupils
- Slow, shallow or difficulty breathing
- Cool, clammy skin OR high body temperature
- Lips or fingernails are blue in color
- No response to abrupt physical contact
- Chest pain
- Nausea or vomiting
- Seizure or convulsions
- Difficult to awaken